Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 23, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 26, 2016, 1:27 PM PST. It took effect at Feb 27, 2016, 3:00 PM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2016, 1:27 PM PST (21:27 UTC)
- In effect from
- Feb 27, 2016, 3:00 PM PST
- Expired
- Feb 29, 2016, 2:28 AM PST
- In force
- 35 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
541 WHUS76 KMTR 262127 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 127 PM PST FRI FEB 26 2016 PZZ576-270530- /O.NEW.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 127 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270530- /O.NEW.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 127 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-270530- /O.CON.KMTR.RB.Y.0016.000000T0000Z-160227T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 127 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
11 follow-up statements
312 WHUS76 KMTR 270544 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 944 PM PST FRI FEB 26 2016 PZZ545-271345- /O.CON.KMTR.RB.Y.0016.000000T0000Z-160227T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 944 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-271345- /O.CON.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 944 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-271345- /O.CON.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 944 PM PST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
079 WHUS76 KMTR 271040 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 240 AM PST SAT FEB 27 2016 PZZ565-271145- /O.CAN.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 240 AM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE NOT EXPECTED TO REACH SMALL CRAFT CRITERIA. $$ PZZ545-271845- /O.CON.KMTR.RB.Y.0016.000000T0000Z-160227T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 240 AM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-271845- /O.CON.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 240 AM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
812 WHUS76 KMTR 271649 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 849 AM PST SAT FEB 27 2016 DEFAULT OVERVIEW SECTION PZZ545-272300- /O.CON.KMTR.RB.Y.0016.000000T0000Z-160227T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 849 AM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-280100- /O.CON.KMTR.SC.Y.0023.160227T2300Z-160228T1700Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 849 AM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
750 WHUS76 KMTR 272225 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 225 PM PST SAT FEB 27 2016 PZZ565-280630- /O.EXB.KMTR.SC.Y.0023.160227T2300Z-160229T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 225 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-280500- /O.EXT.KMTR.RB.Y.0016.000000T0000Z-160228T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 225 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-280630- /O.EXT.KMTR.SC.Y.0023.160227T2300Z-160229T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 225 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
078 WHUS76 KMTR 280451 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 851 PM PST SAT FEB 27 2016 PZZ545-281300- /O.EXT.KMTR.RB.Y.0016.000000T0000Z-160228T1400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 851 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PST SUNDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 6 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-281300- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 851 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281300- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 851 PM PST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
523 WHUS76 KMTR 280951 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 151 AM PST SUN FEB 28 2016 DEFAULT OVERVIEW SECTION PZZ545-281100- /O.EXT.KMTR.RB.Y.0016.000000T0000Z-160228T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 151 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 2 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 2 AM PST EARLY THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 3 PM PST SATURDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-281800- /O.EXT.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 151 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281800- /O.EXT.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 151 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
964 WHUS76 KMTR 281041 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 241 AM PST SUN FEB 28 2016 PZZ576-281845- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 241 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281845- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 241 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
615 WHUS76 KMTR 281627 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 827 AM PST SUN FEB 28 2016 PZZ545-290030- /O.NEW.KMTR.RB.Y.0017.160229T0500Z-160229T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 827 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-290030- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 827 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290030- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 827 AM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
317 WHUS76 KMTR 282218 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 218 PM PST SUN FEB 28 2016 PZZ545-290630- /O.CON.KMTR.RB.Y.0017.160229T0500Z-160229T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 218 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST MONDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ576-290630- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 218 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290630- /O.CON.KMTR.SC.Y.0023.000000T0000Z-160229T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 218 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
458 WHUS76 KMTR 290457 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 857 PM PST SUN FEB 28 2016 PZZ576-291300- /O.EXT.KMTR.SC.Y.0023.000000T0000Z-160229T1400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 857 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-291300- /O.EXT.KMTR.SC.Y.0023.000000T0000Z-160229T1400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 857 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-291300- /O.CON.KMTR.RB.Y.0017.160229T0500Z-160229T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 857 PM PST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$
501 WHUS76 KMTR 291028 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 228 AM PST MON FEB 29 2016 DEFAULT OVERVIEW SECTION PZZ565-576-291130- /O.CAN.KMTR.SC.Y.0023.000000T0000Z-160229T1400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 228 AM PST MON FEB 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ545-291830- /O.EXT.KMTR.RB.Y.0017.000000T0000Z-160301T1100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 228 AM PST MON FEB 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 9:29 AM PST, 3 hours 58 minutes earlier.
Area forecast discussion, Feb 26, 9:29 AM PST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
929 AM PST FRI FEB 26 2016
.SYNOPSIS...AFTERNOON TEMPERATURES WILL BE COOLER TODAY...REFLECTING
INCREASED MID AND HIGH CLOUDINESS OVER THE DISTRICT AND DEVELOPMENT
OF ONSHORE SURFACE FLOW. THE TAIL END OF A WEAK STORM SYSTEM
PASSING TO THE NORTH WILL BRING A POSSIBILITY OF A LITTLE LIGHT
RAIN TO NORTHERNMOST PARTS OF OUR AREA THIS AFTERNOON AND TONIGHT. HIGH
SURF WILL CONTINUE TO IMPACT THE COAST TODAY INTO SATURDAY. DRY
WEATHER CONDITIONS ARE EXPECTED TO PREVAIL DISTRICTWIDE THIS
WEEKEND THROUGH THE FIRST PART OF NEXT WEEK...WITH LONGER RANGE
FORECAST MODELS INDICATING THE POSSIBILITY OF RAIN BY AROUND THE
MIDDLE OF THE WEEK.
&&
.DISCUSSION...AS OF 9:15 AM PST FRIDAY...WIDESPREAD HIGH LEVEL
CLOUDINESS HAS MOVED OVER THE DISTRICT AHEAD OF AN APPROACHING
PACIFIC WEATHER SYSTEM. LATEST MODEL OUTPUT IS IN GOOD AGREEMENT
THAT ITS FAR SOUTHERN END WILL BRUSH THROUGH ONLY THE NORTHERNMOST
PART OF OUR AREA AS IT MOVES ONSHORE LATER TODAY AND TONIGHT. HAVE
JUST ISSUED A FORECAST UPDATE TO DIMINISH POPS WITH RAIN CHANCES
NOW CONFINED TO JUST PORTIONS OF THE NORTH BAY. OTHERWISE FORECASTS
APPEAR BASICALLY ON TRACK. HIGH TEMPERATURES AROUND THE BAYS THIS
AFTERNOON WILL GENERALLY BE IN THE MID TO UPPER 60S...4 TO 8 DEG
COOLER THAN YESTERDAY.
.PREV DISCUSSION...THE FORECAST MODELS QUICKLY BUILD A RIDGE IN
BEHIND THE COLD FRONT WHICH WILL PROVIDE DRY WEATHER FOR THE AREA
THIS WEEKEND INTO THE BEGINNING OF NEXT WEEK. AS THE RIDGE BUILDS
ALOFT WINDS AT THE SURFACE TURN OFFSHORE BRINGING ANOTHER ROUND OF
UNSEASONABLY WARM TEMPERATURES TO THE AREA FOR THE BEGINNING OF
NEXT WEEK. ALTHOUGH MODEL AGREEMENT ISN'T THE BEST FOR THE SECOND
HALF OF NEXT WEEK BOTH MODELS DO MOVE A STORM SYSTEM INTO THE
PACIFIC NORTHWEST WEDNESDAY EVENING WHICH COULD SLIDE A COLD FRONT
OVER OUR AREA...BRINGING ANOTHER POSSIBILITY OF RAIN TO THE AREA.
&&
.AVIATION...AS OF 9:27 AM PST FRIDAY...VFR CONDITION THROUGH THIS
AFTERNOON/EVENING. A WEAK COLD FRONT SLIDING THROUGH NORCAL LATER
TODAY MAY BRING SOME SHOWERS TO THE N BAY...BUT CONF IS NOT HIGH
ENOUGH TO MENTION -RA IN KSTS. DO EXPECT SOME MVFR CONDITIONS TO
DEVELOP OVERNIGHT WITH INCREASE LOW-MID LEVEL MOISTURE.
VICINITY OF KSFO...VFR. WEST WINDS 10-15 KT AFTER 22Z. MVFR
CONDITIONS DEVELOP AFTER 00Z AND LINGERING INTO THE SATURDAY AM
RUSH.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THROUGH EARLY TONIGHT
THEN MVFR CIGS DEVELOPING LATE TONIGHT.
&&
.BEACHES...AS OF 9:26 AM PST FRIDAY...A HIGH SURF ADVISORY REMAINS
IN EFFECT. THE MUCH ADVERTISED LONG PERIOD FORERUNNER...WITH
PERIODS 21 TO 22 SECONDS...ARE NOW SHOWING UP ON THE BUOYS. WAVES
OF 4 TO 6 FEET AT 20 TO 22 SECONDS WILL BE CAPABLE OF PRODUCING
STRONG RIP CURRENTS AND ALSO THE POTENTIAL FOR WASHING FISHERMEN
FROM JETTIES. THIS ENERGETIC SWELL IS EXPECTED TO BUILD TO 10 TO
13 FEET AT 17 TO 19 SECONDS TONIGHT. THESE SEA CONDITIONS ARE
ANTICIPATED TO PERSIST THROUGH AT LEAST SATURDAY PRODUCING LARGE
BREAKING WAVES AT DEEP WATER BREAKS AND ASSOCIATED STRONG RIP
CURRENTS AND THE POTENTIAL FOR WAVES WASHING UNSUSPECTING BEACH
VISITORS INTO THE SEA.
&&
.MARINE...AS OF 8:55 AM PST FRIDAY...A LONG PERIOD SWELL WILL IMPACT
THE COASTAL WATERS THROUGH TONIGHT. SWELL HEIGHT WILL ALSO INCREASE
THROUGH THE DAY. THE COMBINATION OF LONG PERIODS AND BUILDING
SWELL WILL RESULT IN HAZARDOUS CONDITIONS...ESPECIALLY NEAR HARBOR
ENTRANCES...JETTIES AND NEARSHORE SAND BARS. SEAS WILL EASE A BIT
SATURDAY NIGHT AND SUNDAY BEFORE INCREASING AGAIN ON MONDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...HIGH SURF ADVISORY...ENTIRE COASTLINE
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: BLIER/LARRY
AVIATION: MM
MARINE: MM
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.